# SDR ASAA2022071344390

- Difficulty date: July 13, 2022
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BRACKET HAS CORROSION IN MANY FASTENER HOLES BETWEEN STA 986.5 TO 967.MARKED IN RED. GROUNDED - YES. REMOVED CORROSION ORG THICK 0.80. REMAINING THICK 0.060. REMOVED 0.020 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 & DRILLLED TO FIT NEW FLOOR SUPPORT IAW B737-800 51-40-05 & BAC DWG 140A99870 REV-. PART INSTALLED ON G1817380.
